# SDR 97ZZZM1195

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Brackets
- Part number: 3516505030
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP WAS REMOVED FOR A CRACK REPAIR.  INSPECTION FOUND ATTACH INBOARD BRACKET BOLT HOLES WORN.  REPLACED INBOARD ATTACH BRACKETS, APPLIED DOUBLERS TO BRACKETS IAW TO 1900-27-50-0001.  (M)
